MathSciNet Relay Station
MathSciNet bibliographic data
MR2317452 (2009a:17020) 17B37 (16W30 37K30)
Golubeva, V. A.; Leksin, V. P. Rigidity theorems for multiparametric deformations of algebraic structures, associated with the Knizhnik-Zamolodchikov equations. J. Dyn. Control Syst. 13 (2007), no. 2, 161–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement